Author = Amir Sahami
Two-stage stochastic capacitated lot-sizing problem by lot-size adaptation approach

Articles in Press, Accepted Manuscript, Available Online from 11 November 2023

10.22060/ajmc.2023.22698.1184

Arsalan Rahmani; Amir Sahami; Meysam Hosseini


Left $\phi$-biflatness and $\phi$-biprojectivity of certain Banach algebras with applications

Articles in Press, Accepted Manuscript, Available Online from 14 April 2024

10.22060/ajmc.2024.22985.1211

Solaleh Salimi; Amin Mahmoodi; Mehdi Rostami; Amir Sahami


Approximate left $\varphi$-biprojectivity of $\theta$-Lau product algebras

Volume 5, Issue 2, April 2024, Pages 111-116

10.22060/ajmc.2022.21637.1093

Salman Babayi; Mehdi Rostami; Mona Aj; Amir Sahami